# SDR YENA20160730672

- Difficulty date: July 30, 2016
- Submitted: August 1, 2016
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 47,564 hours, 16,725 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermostat
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: A

## Discrepancy

AIR RETURN BACK TO DEPARTURE.  FLIGHT CREW REPORTED AIR ENGINE 2 BLEED ABNORMAL.  AIR PACK 2 FAULT OCCURRED UPON THRUST REDUCTION AFTER TAKEOFF.  F/O NOTICED SLIGHT ODOR ON TAKEOFF, FOUND SENSE LINES LEAKING, BOTH IP SENSOR AND THERMOSTAT R & R IAW AMM 36-21-49.  PERFORMED FNC OF OVERPRESSURE VALVES IAW AMM 36-11-53.  HIGH POWER ASSURANCE TEST PASSED IAW AMM 71-00-00.  NO FAULTS NOTED.
